The bi-embeddability relation for countable abelian groups

Filippo Calderoni, Simon Thomas

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We analyze the complexity of the bi-embeddability relations for countable torsion-free abelian groups and for countable torsion abelian groups.

Original languageEnglish (US)
Pages (from-to)2237-2254
Number of pages18
JournalTransactions of the American Mathematical Society
Volume371
Issue number3
DOIs
StatePublished - Mar 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The bi-embeddability relation for countable abelian groups'. Together they form a unique fingerprint.

Cite this